# SDR 2007UALA01990

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT FUSELAGE BETWEEN STR 19L AND 23L FROM STA 500B +12 TO STA 500B +14 HAS 6EA DENTS.  THESE DENTS ARE WITHIN ADJACENT BAYS.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED DOUBLER REPAIR.
